# SDR CALA2023041301108

- Difficulty date: April 13, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 118,822 hours, 18,363 cycles
- System (JASC): 8011 · Engine Starter
- Part: Start Valve
- Part number: 9798585
- Condition: Unserviceable
- Location: Right Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R STARTER CUTOUT MESSAGE ON EICAS DURING CLIMB OUT AS PER FIM TASK 80-11-02/401. R ENGEINE START VALVE REQUIERES. REMOVAL. REMOVED AND REPLACED R ENGINE STARTE S/O VALVE AS PER MM 80-11-02-004-001-NOO. OPS. CHECK GOOD. AIRCRAFT OK TO CONTINUE. PARTS USED:  76-8012-9-0001,QTY :1  1096271,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1096271  SN OFF 0149 VALVE, SHUTOFF,  OFF 76-8012-9-0001 0149 ON 76-8012-9-0001 1072
